# SDR QXEA200603114

- Difficulty date: November 19, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 424 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CORROSION AT THE LEFT STRINGER 24 END FITTING FORWARD OF AFT SPAR FRAME 424.124.  REPAIRED IAW EA2-53-791 AND SRM 51-20-16, 51-20-36, 51-40-11.
